Yasmin Heart Palpitations Chest, Symptoms of Anxiety, Mood Swings, Psychiatric Clinic, Health Care System
The health care system has failed me and led me to believe that I had many issues "inside my head." I was on yasmin since spring 07 and was fine for half a year until the symptoms one by one crept up. I too was experiencing the fatigue, the vomiting, the ... more »
The health care system has failed me and led me to believe that I had many issues "inside my head." I was on yasmin since spring 07 and was fine for half a year until the symptoms one by one crept up. I too was experiencing the fatigue, the vomiting, the mood swings, the depression and anxiety. I've been known to be very laid back, very easy going, so when I had my first panic attack ever, I knew something was off.
Soon after, I started to experience heart palpitations, chest pains, shortness of breath. One day I was so freaked out I went to the E.R. with a standing heart rate of 142. When all the tests turned out clear, they told me that I should visit the psychiatric clinic. When they asked if I was on any medications, I told them I was on yasmin. The doctors looked at eachother with a confused look and asked me "What's yasmin?" Shows how much they know!
I was getting better overall until a few late-nite episodes had me waking up with my heart pounding and my thoughts racing. This happened two nights in a row which disheartened me since I thought I was slowly getting better. Then, I found this website, and everything made sense. I stopped taking the pill that night, and that night, I slept fine. It's been about three weeks since I've been off of yasmin and I'm 80% back to normal. I was at the point that I thought I would never laugh as loud or never smile as much as I did a year ago. The other day I caught myself with a huge smile for no reason at all . . . and that's when I knew I was on track to recovery.
I started to ask around and found out that many women have experienced very negative effects from yasmin. Last week, I told the woman whose office is next to mine and she proclaimed "I had the same thing too! So did my sister!"
The doctors won't believe you. Many of them are buttered up by the drug companies. Even my sister who's an RN told me that sometimes, you need to be your own doctor. And for symptoms of anxiety, depression, I would recommend 5-htp. It's a plant-derived natural supplement that increases the production of your seratonin. It's so easy to get misdiagnosed and placed on some other medication that has other adverse side effects.
Spread the good word, ladies. We must reach out to one another and take care of one another like sisters. Afterall, who else is there who we can rely on?